# SDR CALA2025111311177

- Difficulty date: November 11, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 80,759 hours, 30,264 cycles
- System (JASC): 8011 · Engine Starter
- Part: Control Unit
- Part number: 655281064
- Part serial: D04439
- Condition: Faulted
- Location: Nr 1
- Part time: 73,676 hours, 27,523 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

STARTER VALVE OPEN LIGHT ON AT ROTATION. LEFT PACK OFF. 3 ENGINE LIGHTS FLASHED DISCONNECTED CONNECTOR DP1202 AT START VALVE, START VALVE LIGHT STILL ON. DISCONNECTED FIREWALL CONNECTOR D30234 START VALVE STILL ON. REMOVED DEU-1 WITH DEU-2 STILL POWERED START VLV LIGHT STILL ON. REINSTALLED DEU-1.   REMOVED DEU-2 WITH DEU-1 STILL POWERED START VLV LIGHT STILL ON. REINSTALLED DEU-2, REF AMM 31-62-21. REF WDM 80-11-11-1 PG1 CHECKED FOR CONTINUITY FROM PIN 38 ON D30234 TO GROUND HAD 2.2 OHMS, SHOULD BE OPEN. WENT TO REMOVE ACAU REF AMM 21-51-02 WHILE TOUCH LH ACAU SHORT ENT AWAY, SUSPECT K20 IN ACAU WIRE NOW SHOWS OPEN. REINSTALLED ACAU AND POWERED UP A/C START VLV NOW SHOWS CLOSED. REMOVED ACAU AND BOTH DEUS AND DID MERGER CHECKS FROM CONNECTOR DP1202 PIN 4TO K12 ON D3973B & D3975B & D458A PIN 5. NO SIGN OF SHORT. REINSTALLED BOTH DEUS REF AMM 31-62-21 & REPLACED LH ACAU REF AMM 21-51-02 DUE TO SUSPECTED BAD K20 RELAY, OPS CHECKS GOOD. ACP ENGINE RUN REF AMM 71-00-00-700-801-F00 START VLV INDICATION NORMAL. A/C OK FOR SERVICE.
